×

zbMATH — the first resource for mathematics

On the Fučik spectrum and periodic solutions. (English. Russian original) Zbl 1065.34033
Math. Notes 73, No. 6, 859-870 (2003); translation from Mat. Zametki 73, No. 6, 910-922 (2003).
The method of shifts along trajectories is applied to ordinary differential equations and to inclusions with discontinuous right-hand side in order to prove the existence of periodic solutions.
MSC:
34C25 Periodic solutions to ordinary differential equations
34A60 Ordinary differential inclusions
34B15 Nonlinear boundary value problems for ordinary differential equations
47J05 Equations involving nonlinear operators (general)
PDF BibTeX XML Cite
Full Text: DOI